Certain Integrals Associated with Hypergeometric Functions of Four Variables
Journal Title: Earthline Journal of Mathematical Sciences - Year 2019, Vol 2, Issue 2
Abstract
The main objective of this paper is to present integral representations of Euler type and Laplace type for five new hypergeometric series of four variables.
Authors and Affiliations
Maged G. Bin-Saad, Jihad A. Younis
An Almost Periodic Lasota-Wazewska Dynamic Model on Time Scales
This paper deals with almost periodicity of Lasota-Wazewska dynamic equation on time scales. By applying a method based on the fixed point theorem of decreasing operator, we establish sufficient conditions for the existe...
A Certain Subclass of Multivalent Analytic Functions with Negative Coefficients for Operator on Hilbert Space
In the present work, we introduce and study a certain subclass for multivalent analytic functions with negative coefficients defined on complex Hilbert space. We establish a number of geometric properties, like, coeffici...
Univalent Functions Defined by a Generalized Multiplier Differential Operator
In this paper, we investigate a new subclass of univalent functions defined by a generalized differential operator, and obtain some interesting properties of functions belonging to the class https://latex.codecogs.com/g...
A New Symmetric p-stable Obrechkoff Method with Optimal Phase lag for Oscillatory Problems
In this paper, we derive a class of symmetric p-stable Obrechkoff methods via Padé approximation approach (PAA) for the numerical solution of special second order initial value problems (IVPs) in ordinary differential eq...
On the Effect of Inflation and Impact of Hedging on Pension Wealth Generation Strategies under the Geometric Brownian Motion Mode
This work investigates the effect of Inflation and the impact of hedging on the optimal investment strategies for a prospective investor in a DC pension scheme, using inflation-indexed bond and inflation-linked stock. Th...